Pop-Up Workshop Ukraine Fundraiser Event at De Steek

Due to recent events in neighbouring countries, we have to act. As a brand, it is also our responsibility to help by taking action to support this courageous country. That is why we are organizing in a few days a pop-up workshop event to raise funds for Ukraine. All funds will be donated to Giro 555. It is important for us to do this and to support all those who have to endure what is happening. Each of us can do something, and at De Steek we have chosen to organise an event that brings us together!

Come, join us Friday March 18 and show you support for Ukraine, while sewing or participating in a workshop!

The day will be structured around different workshops from 10 am to 10 pm. Teachers of different specialities will be present to help you to realise your works. Among the activities proposed, you can find a plant hanger workshop, a weaving loom and different sewing workshops!

Sewing Workshop
It will be possible to follow this pop-up sewing workshop with 2/3 hours of sewing (depending on your speed). Choose to create a tote bag, t-shirt, flared legging or baby/kids pants during this session. We provide fabrics in different shades of yellow and blue to choose from. All materials are organic and natural. It is also possible to join as a complete beginner, we will teach you the basics of the sewing machine. Many fabrics in the colours of Ukraine (different shades of yellow and blue) will be at your disposal, all you have to do is let your imagination (and your talent) speak!
It is possible to just show up to see if there is a spot, but to be sure of a spot you can book in advance here:
>> Book the Pop-Up Sewing Workshops

Crafting Workshops
Book different crafting workshops during this day! You can follow a 2-hour session to learn weaving, 12:00 AM – 2:00 PM > Pop-up Loom Weaving Workshop with Camila (only 4 spots)
2:00 – 4:00 PM > Pop-up Macramé Workshop with Hannah (plant hanger or small tapestry in 1 or 2 hours)
4:00 – 6:00 PM > Pop-up Mini Quilt Workshop with Alice (create a tiny quilt in yellow and/or blue)
6:00 – 8:00 PM > Pop-up Repairing Workshop with Bronwen (repair your clothes with yellow or blue embroidery)
8.00 – 10.00 PM > Pop-up Beginner Weaving Workshop with Rosa (Learn the basics of weaving in yellow and/or blue)
Extra activity: 2:00 – 10:00 PM > Continuous Natural Dyeing Session with Samm (bring your own clothes or fabrics to dye in blue or yellow!)
More info and booking:
>> Book the Pop-Up Crafting Workshops

We will also make a nice social event of it with drinks and bites. To be part of this charity event, where you can enjoy in a good friendly atmosphere, you can click on the link below to register. If you are not yet sure if you are available on that date, you can simply surprise us by coming on the day.

We look forward to welcoming you on this day of sharing and supporting Ukraine!

Leave a Reply

Your email address will not be published.

Close
Close
Sign in
Close
Cart (0)

No products in the basket. No products in the basket.



Language